On quasifree representations of infinite dimensional symplectic group

Taku Matsui, Yoshihito Shimada

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We consider an infinite dimensional generalization of metaplectic representations (Weil representations) for the (double covering of) symplectic group. Given quasifree states of an infinite dimensional CCR algebra, projective unitary representations of the infinite dimensional symplectic group are constructed via unitary implementors of Bogoliubov automorphisms. Complete classification of these representations up to quasi-equivalence is obtained.

Original languageEnglish
Pages (from-to)67-102
Number of pages36
JournalJournal of Functional Analysis
Volume215
Issue number1
DOIs
Publication statusPublished - Oct 1 2004

Fingerprint

Symplectic Group
Weil Representation
Unitary Representation
Automorphisms
Covering
Equivalence
Algebra

All Science Journal Classification (ASJC) codes

  • Analysis

Cite this

On quasifree representations of infinite dimensional symplectic group. / Matsui, Taku; Shimada, Yoshihito.

In: Journal of Functional Analysis, Vol. 215, No. 1, 01.10.2004, p. 67-102.

Research output: Contribution to journalArticle

@article{b292e8decd1d41d6ad0852baf2d0c1be,
title = "On quasifree representations of infinite dimensional symplectic group",
abstract = "We consider an infinite dimensional generalization of metaplectic representations (Weil representations) for the (double covering of) symplectic group. Given quasifree states of an infinite dimensional CCR algebra, projective unitary representations of the infinite dimensional symplectic group are constructed via unitary implementors of Bogoliubov automorphisms. Complete classification of these representations up to quasi-equivalence is obtained.",
author = "Taku Matsui and Yoshihito Shimada",
year = "2004",
month = "10",
day = "1",
doi = "10.1016/j.jfa.2004.01.005",
language = "English",
volume = "215",
pages = "67--102",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - On quasifree representations of infinite dimensional symplectic group

AU - Matsui, Taku

AU - Shimada, Yoshihito

PY - 2004/10/1

Y1 - 2004/10/1

N2 - We consider an infinite dimensional generalization of metaplectic representations (Weil representations) for the (double covering of) symplectic group. Given quasifree states of an infinite dimensional CCR algebra, projective unitary representations of the infinite dimensional symplectic group are constructed via unitary implementors of Bogoliubov automorphisms. Complete classification of these representations up to quasi-equivalence is obtained.

AB - We consider an infinite dimensional generalization of metaplectic representations (Weil representations) for the (double covering of) symplectic group. Given quasifree states of an infinite dimensional CCR algebra, projective unitary representations of the infinite dimensional symplectic group are constructed via unitary implementors of Bogoliubov automorphisms. Complete classification of these representations up to quasi-equivalence is obtained.

UR - http://www.scopus.com/inward/record.url?scp=4344690268&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=4344690268&partnerID=8YFLogxK

U2 - 10.1016/j.jfa.2004.01.005

DO - 10.1016/j.jfa.2004.01.005

M3 - Article

AN - SCOPUS:4344690268

VL - 215

SP - 67

EP - 102

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 1

ER -